# SDR SWAA2023080184159

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 42,531 hours, 26,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1674 BATTERY PACK IS OUT; MULTIPLE EMERGENCY LIGHTS OUT<[01] R/R M1674 BATTERY PACK PER AMM 33-51-06. OPS CHECKS GOOD.
